# SDR SWIA200312215

- Difficulty date: July 23, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 19,132 hours, 18,068 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70608
- Part serial: 784
- Condition: Malfunctioned
- Location: Horiz Stab
- Part time: 6,748 hours, 5,176 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HSTCU CHANNEL 2 INOP.REMOVED AND REPLACED HSTCU.  OPS CHECK GOOD.
